# SDR DALA2023021501207

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 7,559 hours, 923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 FOUND CEILING EMERGENCY LIGHT INOP AT 45G. CORRECTIVE ACTION: FOUND CONNECTORS BACKWARDS. CONNECTED AS REQUIRED. (9463114)
